CSpace  > 计算数学与科学工程计算研究所
特征值问题的三角形二次元的展开式及其外推
高少芹1; 贾尚晖2; 谢和虎3
2007
Source Publication数学的实践与认识
ISSN1000-0984
Volume037Issue:020Pages:187
Abstract我们考虑利用三角形二次元来求解特征值问题,并给出特征值的误差展开式,以此为基础进行外推获得高精度.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47310
Collection计算数学与科学工程计算研究所
Affiliation1.河北大学
2.中央财经大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
高少芹,贾尚晖,谢和虎. 特征值问题的三角形二次元的展开式及其外推[J]. 数学的实践与认识,2007,037(020):187.
APA 高少芹,贾尚晖,&谢和虎.(2007).特征值问题的三角形二次元的展开式及其外推.数学的实践与认识,037(020),187.
MLA 高少芹,et al."特征值问题的三角形二次元的展开式及其外推".数学的实践与认识 037.020(2007):187.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[高少芹]'s Articles
[贾尚晖]'s Articles
[谢和虎]'s Articles
Baidu academic
Similar articles in Baidu academic
[高少芹]'s Articles
[贾尚晖]'s Articles
[谢和虎]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[高少芹]'s Articles
[贾尚晖]'s Articles
[谢和虎]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.